# SDR CALA2018122402640

- Difficulty date: December 24, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 22,659 hours, 2,626 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990120
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH HF RADIO FAIL PER TOMC REQUEST REMOVED AND REPLACED BOTH L AND R HF TRANSCEIVERS REF AMM MC-B787-A-23-11-05-00A-720A-A GROUND TEST PASSED FOR BOTH L AND R HF TRANSCEIVERS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1379080  SN OFF 0408 TRANSCEIVER, HF  OFF 78-2311-9-0001 0408 ON 78-2311-9-0001 8478 TRANSCEIVER, HF  OFF 78-2311-9-0001 4287 ON 78-2311-9-0001 4739 TT # 1378886  SN OFF 4287 ADD FAULT: 23-19401 INSTALL. PRECAUTIONARY. ALSO REF AMM DMC-B787-A-24-71-05-00A-720A-A FOR M2471033M5 DESCRIBED IN FIM DMC-B787-A-23-10-F1-38A-421A-A AS PER TOMC REQUEST PLEASE REPLACE RPDU 33M5 AC12 POWER MODULE, REMOVED AND REPLACED RPDU CARD 33M5 REF AMM DMC-B787-A-24-71-05-00A-720A-A. OPS CHECK GOOD NO FAULTS AT THIS TIME. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1396832  SN OFF 9703 IPC REFERENCE # 24-71-05
